Affine-invariant conditions for the topological discrimination of quadratic Hamiltonian differential systems
Differencialʹnye uravneniâ, Tome 34 (1998) no. 3, pp. 298-302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_3_a2,
author = {Yu. F. Kalin and N. I. Vulpe},
title = {Affine-invariant conditions for the topological discrimination of quadratic {Hamiltonian} differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {298--302},
year = {1998},
volume = {34},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_3_a2/}
}
TY - JOUR AU - Yu. F. Kalin AU - N. I. Vulpe TI - Affine-invariant conditions for the topological discrimination of quadratic Hamiltonian differential systems JO - Differencialʹnye uravneniâ PY - 1998 SP - 298 EP - 302 VL - 34 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_3_a2/ LA - ru ID - DE_1998_34_3_a2 ER -
Yu. F. Kalin; N. I. Vulpe. Affine-invariant conditions for the topological discrimination of quadratic Hamiltonian differential systems. Differencialʹnye uravneniâ, Tome 34 (1998) no. 3, pp. 298-302. http://geodesic.mathdoc.fr/item/DE_1998_34_3_a2/